# SDR AALA20170717005

- Difficulty date: July 12, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 68,024 hours, 8,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 101119
- Condition: Inoperative
- Location: Cabin
- Part time: 7,315 hours, 2,683 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  EMERGENCY EXIT LIGHTS POWER SUPPLY M33099 AT THE L2 DOOR IS INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY PER AMM 33-51-06.  OPERATIONAL CHECK GOOD.
